# SDR 2002FA0000268

- Difficulty date: February 13, 2002
- Submitted: February 27, 2002
- Operation: General aviation
- Aircraft: N737ES
- Make and model: Cessna 172N
- Aircraft serial: 17269366
- Engine: Lyc O320*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Liner
- Part number: 66109
- Condition: Cracked
- Location: Brake Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF BRAKE LININGS AT A 100 HOUR INSPECTION,  THE RIGHT BRAKE LININGS WERE FOUND CRACKED.  UPON REMOVAL, THE THEY WERE FOUND LOOSE ON THE BRAKING PLATE.  LINING RIVETS WERE FOUND TO BE IMPROPERLY SWAGED AND APPEARED TO BE COMPRESSED WITH IMPROPER TOOLING.
